Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The influence of the width of the gap upon the theory of antennas


Author: L. Infeld
Journal: Quart. Appl. Math. 5 (1947), 113-132
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/21895
MathSciNet review: 21895
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X


Additional Information

DOI: https://doi.org/10.1090/qam/21895
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society